# SDR DALA2025110308022

- Difficulty date: October 28, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 98,075 hours, 17,432 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN 02 EA FASTENERS CUTOUT CRACK AT STA 1654.5 AND S-4R. CORRECTIVE ACTION: THE FUSELAGE SKIN MADE DOUBLER REPAIR AS PER B767-400 SRM 53-80- 01-2R-4 REV 76.00 - AUG-29-2025 AND ER/A 629840-14 (1275639)
